# SDR FDEA201106122214

- Difficulty date: June 12, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 57,217 hours, 13,191 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT APPRX 70KTS, NR 2 THRUST REVERSER UNLOCK AMBER LIGHT ON.  REJECTED T/O,  AFTER STOWING THRUST REVERSER,  LIGHT OUT.  REVERSER APPEARED TO OPERATE NORMAL.  RELEASED FOR SERVICE PER MEL.  PERFORMED TROUBLESHOOTING AS PER AMM 78-30-00-02.  CARRIED OUT  RIGGING OF PDU  IAW AMM 78-31-01-04-0. CLOSED & SECU  RED FAN COWL AS PER AMM 71-13-00.  PERFORMED NR 2 THRUST REVERSER FUNCTIONAL CHECK AS PER AMM 78-32-11. ALL SATISFACTORY.   REACTIVED NR 2 THRUST REVERSER PER AMM 78-31-00-09-0,  PERFORMED NR 2 THRUST REVERSER TRANSLATING SLEEVES OPS TEST NORMAL PER AMM 78-32-11-05.OPENED AND CLOSED NR 2 ENG FAN COWL AS PER AMM 71-13-00-03,  PERFORMED NR 2 ENG HIGH POWER RUN-UP TEST PER JRH. ALL PARAMETERS NORMAL  AND NO THRUST REVERSER UNLOCK AMBER LIGHT ON, ACFT OK FOR SERVICE.
